American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Hiroki Kodama and Shigenori Matsumoto. Minimal $C^1$-diffeomorphisms of the circle which admit measurable fundamental domains. Proc. Amer. Math. Soc. 141 (2013) 2061-2067.
Abstract, references, and article information
View Article: PDF

[2] L. Forzani, F. J. Martín-Reyes and S. Ombrosi. Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function. Trans. Amer. Math. Soc. 363 (2011) 1699-1719. MR 2746661.
Abstract, references, and article information
View Article: PDF

[3] Alexandre I. Danilenko and Kyewon K. Park. Rank-one flows of transformations with infinite ergodic index. Proc. Amer. Math. Soc. 139 (2011) 201-207. MR 2729083.
Abstract, references, and article information
View Article: PDF

[4] Emmanuel Roy. Poisson-Pinsker factor and infinite measure preserving group actions. Proc. Amer. Math. Soc. 138 (2010) 2087-2094. MR 2596046.
Abstract, references, and article information
View Article: PDF

[5] Parthanil Roy. Nonsingular group actions and stationary S$\alpha $S random fields. Proc. Amer. Math. Soc. 138 (2010) 2195-2202. MR 2596059.
Abstract, references, and article information
View Article: PDF

[6] Élise Janvresse, Tom Meyerovitch, Emmanuel Roy and Thierry de la Rue. Poisson suspensions and entropy for infinite transformations. Trans. Amer. Math. Soc. 362 (2010) 3069-3094. MR 2592946.
Abstract, references, and article information
View Article: PDF

[7] François Ledrappier and Omri Sarig. Invariant measures for the horocycle flow on periodic hyperbolic surfaces. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 89-94. MR 2183007.
Abstract, references, and article information
View Article: PDF

[8] Mariusz Urbanski. Measures and dimensions in conformal dynamics. Bull. Amer. Math. Soc. 40 (2003) 281-321. MR 1978566.
Abstract, references, and article information
View Article: PDF

[9] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Radu Zaharopol. Strongly asymptotically stable Frobenius-Perron operators. Proc. Amer. Math. Soc. 128 (2000) 3547-3552. MR 1691011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1